Number of the records: 1  

Shape sensitivity analysis of a 2D fluid-structure interaction problem

  1. 1.
    CALISTI, V., LUCARDESI, I., SCHEID, J.-F. Shape sensitivity analysis of a 2D fluid-structure interaction problem. Journal of Optimization Theory and Applications. 2023, 199(1), 36-79. ISSN 0022-3239. E-ISSN 1573-2878. Available: https://doi.org/10.1007/s10957-023-02213-4.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.